Unfortunately yes because both will act as depressants and possibly cause you to stop breathing. Hydro and all opiates can depress the respiratory system and add any others and the problem is compounded. I am not sure if there is acetaminophen in the hydro, but, if there is, it can cause toxicity to the liver, especially if you drink with it. Please take care of yourself.
- Hydromorphone Information for Consumers
- Hydromorphone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydromorphone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 1 answer
I have recently been prescribed butrans10mcg/hr patch for hydromorphone withdrawl pains,is it ok to?
Posted 28 Mar 2011 • 2 answers
Posted 1 Feb 2012 • 2 answers
Posted 24 Jun 2013 • 1 answer
Posted 2 days 18 hours ago • 0 answers